MathSciNet Relay Station
MathSciNet bibliographic data
MR1233099 34A60 (34A12 34B15 47H15 47N20)
Frigon, M.; Granas, A.; Guennoun, Z. A note on the Cauchy problem for differential inclusions. Topol. Methods Nonlinear Anal. 1 (1993), no. 2, 315–321.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement